# SDR ASAA2023071844267

- Difficulty date: July 18, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N282AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62473
- Aircraft time: 19,584 hours, 6,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048402
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLIGHT ATTENDANT NOTIFICATION LIGHT BAR LENS FELL FROM CEILING FA'S RE-SECURED WITH BLUE TAPE. GROUNDED - YES. REMOVED & REPLACED FWD GALLEY EXIT SIGN HOUSING ASSY REF AMM 33-51-00. OPS CHECK GOOD. THIS CLEARS INT C/N 18099282. SEAMC JOE NOTIFIED.
